Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 37, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 1, 2017, 7:22 AM EST for 4 counties in Kentucky; Adams County, Brown County, Ohio. It was in force for 53 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 7:22 AM EST (12:22 UTC)
- Expired
- Mar 1, 2017, 8:15 AM EST
- In force
- 53 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bracken County, KY, Lewis County, KY, Mason County, KY, Robertson County, KY, Adams County, OH, Brown County, OH
The radar
The Cincinnati radar (KILN), 85 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 7:40 AM EST | TSTM WND DMG | 2 Ene Mount Olivet, KY | BARN DESTROYED ON HENSON RIDGE. |
| Mar 1, 7:40 AM EST | TSTM WND DMG | 5 Se Sardinia, OH | 2-3 TRAILERS DESTROYED ON MARTIN-ALEXANDRIA ROAD. CORRECTED TIME BASED ON RADAR. |
| Mar 1, 7:45 AM EST | TSTM WND DMG | 5 Sw Washington, KY | TRAILER OVERTURNED AND PEOPLE RESCUED. DEBRIS ON US 68. TIME ESTIMATED FROM RADAR. |
| Mar 1, 7:45 AM EST | TSTM WND DMG | Lewisburg, KY | COMMUNICATION TOWER BENT NEAR THE LEWISBURG VOLUNTEER FIRE DEPARTMENT. |
| Mar 1, 7:53 AM EST | TSTM WND DMG | 3 N West Union, OH | DAMAGE TO A HOUSE AND BARN NEAR THE INTERSECTION OF UNITY RD AND STATE ROUTE 247. |
| Mar 1, 7:56 AM EST | TSTM WND GST 70 | Kfgx Fleming-Mason Apt, KY | |
| Mar 1, 8:02 AM EST | TSTM WND DMG | 4 Ne West Union, OH | DOZENS OF LARGE TREES DOWN, ONE OF WHICH FELL ON AND DESTROYED A FENCE. |
| Mar 1, 8:10 AM EST | TSTM WND GST 50 | Kymeso Vanceburg 6w, KY | |
| Mar 1, 8:14 AM EST | TSTM WND DMG | 5 Sse Tollesboro, KY | ROOF REMOVED FROM BRICK HOUSE. NUMEROUS TREES DOWN ALONG BUCK LICK BRANCH RD. TIME ESTIMATED FROM RADAR. |
| Mar 1, 8:14 AM EST | TSTM WND DMG | 5 S Tollesboro, KY | TOP HALF OF SILO DESTROYED BY FLYING DEBRIS. TIME ESTIMATED BASED ON RADAR. |
| Mar 1, 8:14 AM EST | TSTM WND DMG | 6 Se Tollesboro, KY | TOMBSTONES AT CHURCH KNOCKED OVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 5:57 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- -229 m²/s²
- 0-3 km storm-relative helicity
- 525 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
413
WUUS51 KILN 011222
SVRILN
KYC023-135-161-201-OHC001-015-011315-
/O.NEW.KILN.SV.W.0037.170301T1222Z-170301T1315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
722 AM EST WED MAR 1 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Mason County in northern Kentucky...
Robertson County in northern Kentucky...
Northwestern Lewis County in northeastern Kentucky...
Eastern Bracken County in northern Kentucky...
Southern Brown County in southwestern Ohio...
Adams County in southwestern Ohio...
* Until 815 AM EST.
* At 721 AM EST, severe thunderstorms were located along a line
extending from near Williamsburg to 10 miles south of Falmouth,
moving east at 70 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Maysville, Georgetown, Washington, Mount Orab, West Union,
Manchester, Peebles, Ripley, Aberdeen, Vanceburg, Augusta,
Winchester, Sardinia, Seaman, Lewisburg, Rome, Tollesboro, Emerald,
Blue Creek and Decatur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 1100 AM EST for northern and
northeastern Kentucky...and southwestern Ohio.
LAT...LON 3843 8358 3849 8359 3852 8364 3846 8386
3849 8393 3842 8400 3843 8400 3850 8418
3856 8416 3856 8419 3862 8407 3899 8391
3902 8387 3902 8361 3906 8338 3905 8332
3902 8327 3862 8327 3841 8353
TIME...MOT...LOC 1221Z 258DEG 59KT 3908 8410 3854 8427
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Hatzos4 follow-up statements
084
WWUS51 KILN 011230
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
730 AM EST WED MAR 1 2017
KYC023-135-161-201-OHC001-015-011315-
/O.CON.KILN.SV.W.0037.000000T0000Z-170301T1315Z/
Mason KY-Robertson KY-Lewis KY-Bracken KY-Brown OH-Adams OH-
730 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM EST
FOR MASON...ROBERTSON...NORTHWESTERN LEWIS...EASTERN BRACKEN...
SOUTHERN BROWN AND ADAMS COUNTIES...
At 730 AM EST, severe thunderstorms were located along a line
extending from Mount Orab to 7 miles southwest of Brooksville, moving
east at 60 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Maysville, Georgetown, Washington, Mount Orab, West Union,
Manchester, Peebles, Ripley, Aberdeen, Vanceburg, Augusta,
Winchester, Sardinia, Seaman, Lewisburg, Rome, Tollesboro, Emerald,
Blue Creek and Decatur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 1100 AM EST for northern and
northeastern Kentucky...and southwestern Ohio.
LAT...LON 3843 8358 3849 8359 3852 8364 3846 8386
3849 8393 3842 8400 3843 8400 3850 8418
3856 8416 3856 8419 3862 8407 3899 8391
3902 8387 3902 8361 3906 8338 3905 8332
3902 8327 3862 8327 3841 8353
TIME...MOT...LOC 1230Z 270DEG 54KT 3901 8394 3858 8412
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
Hatzos744
WWUS51 KILN 011247
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
747 AM EST WED MAR 1 2017
KYC023-011257-
/O.CAN.KILN.SV.W.0037.000000T0000Z-170301T1315Z/
Bracken KY-
747 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BRACKEN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 AM EST for northern and
northeastern Kentucky...and southwestern Ohio.
LAT...LON 3843 8358 3849 8359 3852 8364 3846 8386
3849 8393 3842 8400 3843 8400 3850 8418
3854 8414 3859 8398 3902 8379 3902 8361
3906 8338 3905 8332 3902 8327 3862 8327
3841 8353
TIME...MOT...LOC 1247Z 274DEG 42KT 3897 8368 3855 8389
$$
KYC135-161-201-OHC001-015-011315-
/O.CON.KILN.SV.W.0037.000000T0000Z-170301T1315Z/
Mason KY-Robertson KY-Lewis KY-Brown OH-Adams OH-
747 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM EST
FOR MASON...ROBERTSON...NORTHWESTERN LEWIS...SOUTHEASTERN BROWN AND
ADAMS COUNTIES...
At 747 AM EST, severe thunderstorms were located along a line
extending from near Winchester to 6 miles southwest of Washington,
moving east at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Maysville, Washington, West Union, Manchester, Peebles, Ripley,
Aberdeen, Vanceburg, Winchester, Sardinia, Seaman, Lewisburg, Rome,
Tollesboro, Emerald, Blue Creek, Decatur, Russellville, Mount Olivet
and Dover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 1100 AM EST for northern and
northeastern Kentucky...and southwestern Ohio.
LAT...LON 3843 8358 3849 8359 3852 8364 3846 8386
3849 8393 3842 8400 3843 8400 3850 8418
3854 8414 3859 8398 3902 8379 3902 8361
3906 8338 3905 8332 3902 8327 3862 8327
3841 8353
TIME...MOT...LOC 1247Z 274DEG 42KT 3897 8368 3855 8389
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
Hatzos890
WWUS51 KILN 011303
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
803 AM EST WED MAR 1 2017
KYC201-011312-
/O.CAN.KILN.SV.W.0037.000000T0000Z-170301T1315Z/
Robertson KY-
803 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR ROBERTSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 AM EST for northern and
northeastern Kentucky...and southwestern Ohio.
LAT...LON 3843 8358 3849 8359 3852 8364 3846 8386
3865 8383 3873 8366 3902 8361 3906 8338
3905 8332 3902 8327 3862 8327 3841 8353
TIME...MOT...LOC 1302Z 258DEG 59KT 3897 8339 3859 8352
$$
KYC135-161-OHC001-015-011315-
/O.CON.KILN.SV.W.0037.000000T0000Z-170301T1315Z/
Mason KY-Lewis KY-Brown OH-Adams OH-
803 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM EST
FOR SOUTHEASTERN MASON...NORTHWESTERN LEWIS...SOUTHEASTERN BROWN AND
ADAMS COUNTIES...
At 802 AM EST, severe thunderstorms were located along a line
extending from Peebles to near Tollesboro, moving east at 70 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Maysville, Washington, West Union, Manchester, Peebles, Aberdeen,
Vanceburg, Seaman, Lewisburg, Tollesboro, Rome, Blue Creek, Cherry
Fork, Concord, Trinity, Dunkinsville, Bradysville, Mays Lick, May
Hill and Rectorville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 1100 AM EST for northern and
northeastern Kentucky...and southwestern Ohio.
LAT...LON 3843 8358 3849 8359 3852 8364 3846 8386
3865 8383 3873 8366 3902 8361 3906 8338
3905 8332 3902 8327 3862 8327 3841 8353
TIME...MOT...LOC 1302Z 258DEG 59KT 3897 8339 3859 8352
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
Hatzos847
WWUS51 KILN 011314
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
814 AM EST WED MAR 1 2017
KYC135-161-OHC001-015-011323-
/O.EXP.KILN.SV.W.0037.000000T0000Z-170301T1315Z/
Mason KY-Lewis KY-Brown OH-Adams OH-
814 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MASON...
NORTHWESTERN LEWIS...SOUTHEASTERN BROWN AND ADAMS COUNTIES WILL
EXPIRE AT 815 AM EST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However, an
additional severe thunderstorm warning remains in effect for
portions of Lewis County until 845 AM.
A tornado watch remains in effect until 1100 AM EST for northern and
northeastern Kentucky...and southwestern Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3843 8358 3849 8359 3852 8364 3846 8386
3865 8383 3873 8366 3902 8361 3906 8338
3905 8332 3902 8327 3862 8327 3841 8353
TIME...MOT...LOC 1313Z 258DEG 59KT 3900 8318 3862 8331
$$
HatzosWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 6:49 AM EST, 33 minutes earlier.
Area forecast discussion, Mar 1, 6:49 AM EST, 33 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
649 AM EST Wed Mar 1 2017
.SYNOPSIS...
Thunderstorms will continue through the first part of the day
as a cold front pushes southeast across the area. Behind the
front, a cooler airmass will settle into the region through the
end of the work week. An upper level disturbance will bring a
chance of rain and snow showers to the region Thursday night.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Thunderstorms are continuing to train northeast across southern
portions of our area early this morning. This is in an area of
good low level convergence along the nose of a 50 knot 925 mb
jet that will shift off to the east through mid morning. Weak
instabilities are also in place across our area with mucapes or
around 500 j/kg or so. We have been slowly eroding away the cin
across the area this morning and these storms have become more
surface based in the last couple of hours. Meanwhile, the
convective line associated with the cold front is pushing
east across central Indiana and into northwest Ohio. Hi res
cams are in decent agreement pushing this line through our area
fairly quickly this morning and have trended the forecast
accordingly. The severe threat will continue across our area
until this line moves through. Behind the front, the pressure
gradient will increase through the afternoon hours with winds
increasing and becoming gusty. We may approach wind advisory
criteria across our northern areas but will hold off on anything
at this point as it looks marginal. A few instability showers
may also develop through this afternoon, mainly across the
north and will cover this with just some lower chance pops later
today.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
A few showers may linger across our north into this evening and
with the gradient remaining fairly tight, winds will likely stay
up for awhile into tonight. A clipper type system will drop down
from the northwest Thursday into Thursday night. This will lead
to an increasing chance of showers heading into Thursday
evening, especially across norther portions of our fa. Low
level thermal fields suggest that any pcpn will start off as
rain Thursday afternoon before transitioning to snow from north
to south Thursday evening. There could be some light snow
accumulations with this, mainly across northern portions of our
area where maybe an inch or so will be possible across our far
north. The pcpn should taper off later Thursday night with dry
weather on Friday as high pressure builds in.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Models continue to hint at a very weak short wave dropping down
into our area from the northwest Friday night into Saturday,
but vary in there timing and placement. With it being weak and
with some uncertainty, will just bring in some slight chance
pops across the area with this. Ptype looks to be mostly snow
but if it hangs around long enough into the day on Saturday, we
will warm up enough for any lingering pcpn to mix with some
rain.
Brief mid level ridging will work east across the area on
Sunday before the flow becomes more amplified as a trough
approaches from the west. This will eventually help push a cold
front east across our area Monday night into Tuesday. Some WAA
pcpn will develop ahead of this Sunday night with more
widespread pcpn spreading in ahead of the front Monday into
Monday night.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
Squall line pushing quickly east into western Ohio and across
northern Kentucky attm. This will affect the TAFs in the first
hour or so of the period with gusty winds likely, especially at
the southern TAF sites. More stratiform type pcpn will then
linger for a few hours behind this line before coming to an
end. Cigs will likely fluctuate between low VFR and MVFR through
much of the rest of the day with some spotty instability
showers developing later this afternoon. As the gradient
tightens through the afternoon hours, wind gusts in the 25 to 35
knot range will be possible, possibly lingering into this
evening.
OUTLOOK...MVFR ceilings and visibilities will be possible
Thursday night into Friday morning.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 4 PM EST this afternoon for OHZ060>065-
070>074-077>082-088.
KY...Flash Flood Watch until 4 PM EST this afternoon for KYZ089>100.
IN...Flash Flood Watch until 4 PM EST this afternoon for INZ058-059-
066-073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGLHazardous weather outlook, Mar 1, 4:56 AM EST, 2 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 456 AM EST Wed Mar 1 2017 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074- 077>082-088-021000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Clark-Madison-Franklin OH- Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland- Adams-Pike-Scioto- 456 AM EST Wed Mar 1 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition to a heavy rain and flash flood threat, severe thunderstorms will remain possible this morning. The primary threat will be damaging winds and isolated tornadoes. Wind gusts of 30 to 40 mph will be possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe and heavy rain reports. OHZ026-034-035-042>046-051-052-021000- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign- 456 AM EST Wed Mar 1 2017 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Showers and thunderstorms will taper off through mid morning. A few storms may become severe. The primary threat will be damaging wind and locally heavy rain. Wind gusts of 30 to 40 mph will be possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe and heavy rain reports.
In the hours before
Local storm report, Mar 1, 7:08 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
708 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM HAIL 4 NE OSGOOD 39.17N 85.24W
03/01/2017 M0.75 INCH RIPLEY IN COCORAHS
&&Local storm report, Mar 1, 7:09 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
709 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 AM HAIL E MONTGOMERY 39.25N 84.35W
03/01/2017 M1.00 INCH HAMILTON OH TRAINED SPOTTER
&&
EVENT NUMBER ILN1700332
JGIBSONLocal storm report, Mar 1, 7:19 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
719 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TSTM WND DMG CARROLLTON 38.68N 85.16W
03/01/2017 CARROLL KY TRAINED SPOTTER
DOZEN TREES UPROOTED. WAREHOUSE AND CHURCH ROOFS BLOWN
DOWN. SUBSTANTIAL DAMAGE TO CONCRETE BUILDING.
&&
JGIBSONLocal storm report, Mar 1, 7:20 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
720 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 AM TSTM WND DMG FLORENCE 38.99N 84.64W
03/01/2017 BOONE KY TRAINED SPOTTER
MULTIPLE TREES AND LIGHT POLES DOWN. TRACTOR TRAILER
BLOWN OVER. BUSINESS SIGNS BLOWN DOWN.
&&
JGIBSONLocal storm report, Mar 1, 7:21 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 AM HAIL COLERAIN TOWNSHIP 39.26N 84.63W
03/01/2017 M1.00 INCH HAMILTON OH AMATEUR RADIO
&&
JGIBSONLocal storm report, Mar 1, 7:22 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
722 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 AM HAIL COLERAIN TOWNSHIP 39.26N 84.63W
03/01/2017 M1.00 INCH HAMILTON OH AMATEUR RADIO
&&
JGIBSONThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 1:16 AM EST | Special Weather Statement | ILN | Campbell | 29 min |
| Mar 1, 1:32 AM EST | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 8 hr |
| Mar 1, 1:59 AM EST | Flash Flood Warning | ILN | Campbell, Kenton | 2 hr |
| Mar 1, 2:52 AM EST | Special Weather Statement | ILN | Boone, Gallatin, Grant, Kenton | 53 min |
| Mar 1, 3:04 AM EST | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Kenton | 41 min |
| Mar 1, 3:17 AM EST | Special Weather Statement | ILN | Carroll, Grant, Owen | 28 min |
| Mar 1, 3:55 AM EST | Flash Flood Warning | ILN | Campbell, Kenton | 6 hr |
| Mar 1, 4:04 AM EST | Severe Thunderstorm Warning | ILN | Lewis, Mason | 26 min |
| Mar 1, 4:20 AM EST | Severe Thunderstorm Warning | ILN | Lewis | 40 min |
| Mar 1, 4:33 AM EST | Areal Flood Advisory | ILN | Lewis, Mason, Robertson | 3 hr |
| Mar 1, 4:39 AM EST | Tornado Warning | ILN | Lewis, Mason | 15 min |
| Mar 1, 4:48 AM EST | Flash Flood Warning | ILN | Bracken, Lewis, Mason, Robertson | 6 hr |
| Mar 1, 5:15 AM EST | Special Weather Statement | ILN | Greenup | 30 min |
| Mar 1, 5:26 AM EST | Special Weather Statement | ILN | Mason | 34 min |
| Mar 1, 5:31 AM EST | Areal Flood Advisory | ILN | Lewis | 119 min |
| Mar 1, 5:45 AM EST | Special Weather Statement | ILN | Lewis | 30 min |
| Mar 1, 5:46 AM EST | Flash Flood Warning | ILN | Lewis | 4 hr |
| Mar 1, 5:53 AM EST | Severe Thunderstorm Warning | ILN | Lewis | 21 min |
| Mar 1, 6:15 AM EST | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin | 30 min |
| Mar 1, 6:30 AM EST | Severe Thunderstorm Warning | ILN | Boone | 30 min |
| Mar 1, 6:39 AM EST | Severe Thunderstorm Warning | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more | 36 min |
| Mar 1, 6:58 AM EST | Tornado Warning | ILN | Boone, Campbell, Kenton | 14 min |
| Mar 1, 7:00 AM EST | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Grant, Owen, Pendleton | 45 min |
| Mar 1, 7:58 AM EST | Severe Thunderstorm Warning | ILN | Lewis | 47 min |
| Mar 1, 10:11 AM EST | Areal Flood Warning | ILN | Lewis, Mason, Robertson | 9 hr |
| Mar 1, 10:29 AM EST | Wind Advisory | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 18 hr |
| Mar 1, 3:04 PM EST | River Flood Warning | ILN | Pendleton | 31 hr |
| Feb 28, 11:16 PM EST | Special Weather Statement | ILN | Darke | 29 min |
| Feb 28, 11:43 PM EST | Special Weather Statement | ILN | Shelby | 32 min |
| Feb 28, 11:54 PM EST | Special Weather Statement | ILN | Preble | 36 min |
| Mar 1, 12:04 AM EST | Special Weather Statement | ILN | Logan | 41 min |
| Mar 1, 12:41 AM EST | Special Weather Statement | ILN | Hamilton | 49 min |
| Mar 1, 12:55 AM EST | Areal Flood Advisory | ILN | Darke, Montgomery, Preble | 95 min |
| Mar 1, 1:23 AM EST | Special Weather Statement | ILN | Butler, Warren | 37 min |
| Mar 1, 1:28 AM EST | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 16 min |
| Mar 1, 1:32 AM EST | Special Weather Statement | ILN | Hamilton | 43 min |
| Mar 1, 1:33 AM EST | Special Weather Statement | ILN | Clinton, Highland | 27 min |
| Mar 1, 1:55 AM EST | Special Weather Statement | ILN | Clermont, Hamilton, Warren | 35 min |
| Mar 1, 2:10 AM EST | Special Weather Statement | ILN | Brown | 35 min |
| Mar 1, 2:11 AM EST | Special Weather Statement | ILN | Clinton, Fayette | 34 min |
| Mar 1, 2:21 AM EST | Special Weather Statement | ILN | Hamilton | 24 min |
| Mar 1, 2:22 AM EST | Flash Flood Warning | ILN | Brown, Clermont, Clinton, Fayette, Highland, Warren | 8 hr |
| Mar 1, 2:34 AM EST | Tornado Warning | ILN | Fayette, Highland, Ross | 26 min |
| Mar 1, 2:50 AM EST | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway, Ross | 40 min |
| Mar 1, 2:58 AM EST | Areal Flood Warning | ILN | Butler, Hamilton | 18 hr |
| Mar 1, 3:04 AM EST | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 41 min |
| Mar 1, 3:09 AM EST | Tornado Warning | ILN | Fairfield, Hocking | 23 min |
| Mar 1, 3:18 AM EST | Flash Flood Warning | ILN | Fayette, Highland, Hocking, Pickaway, Pike, Ross | 6 hr |
| Mar 1, 3:36 AM EST | Tornado Warning | ILN | Clermont | 24 min |
| Mar 1, 3:42 AM EST | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking | 4 hr |
| Mar 1, 3:48 AM EST | Special Weather Statement | ILN | Clinton, Fayette, Highland | 27 min |
| Mar 1, 4:03 AM EST | Special Weather Statement | ILN | Auglaize, Darke, Mercer, Shelby | 27 min |
| Mar 1, 4:05 AM EST | Special Weather Statement | ILN | Highland | 25 min |
| Mar 1, 4:17 AM EST | Special Weather Statement | ILN | Preble | 43 min |
| Mar 1, 4:24 AM EST | Special Weather Statement | ILN | Hardin | 36 min |
| Mar 1, 4:27 AM EST | Areal Flood Advisory | ILN | Fairfield, Fayette, Franklin, Hocking, Pickaway | 5 hr |
| Mar 1, 4:30 AM EST | Special Weather Statement | ILN | Pike, Ross | 30 min |
| Mar 1, 4:31 AM EST | Special Weather Statement | ILN | Champaign, Logan, Miami, Shelby, Union | 44 min |
| Mar 1, 5:12 AM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Greene, Logan, Madison and 3 more | 48 min |
| Mar 1, 5:17 AM EST | Special Weather Statement | ILN | Butler, Preble | 28 min |
| Mar 1, 5:29 AM EST | River Flood Warning | ILN | Clermont, Hamilton | 20 hr |
| Mar 1, 5:53 AM EST | Severe Thunderstorm Warning | ILN | Fayette, Greene, Madison | 26 min |
| Mar 1, 6:13 AM EST | Severe Thunderstorm Warning | ILN | Scioto | 19 min |
| Mar 1, 6:48 AM EST | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Clinton, Greene, Hamilton and 2 more | 42 min |
| Mar 1, 6:58 AM EST | River Flood Warning | ILN | Clermont, Hamilton, Warren | 19 hr |
| Mar 1, 7:22 AM EST | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Pickaway, Ross | 23 min |
| Mar 1, 7:43 AM EST | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 47 min |
| Mar 1, 8:04 AM EST | Tornado Warning | ILN | Adams, Scioto | 14 min |
| Mar 1, 8:06 AM EST | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 84 min |
| Mar 1, 8:24 AM EST | Severe Thunderstorm Warning | ILN | Scioto | 25 min |
| Mar 1, 9:24 AM EST | Areal Flood Warning | ILN | Hamilton | 51 min |
| Mar 1, 9:28 AM EST | Areal Flood Warning | ILN | Hocking, Pickaway, Ross | 3 hr |
| Mar 1, 9:44 AM EST | Areal Flood Warning | ILN | Brown, Clermont, Clinton, Fayette, Hamilton, Highland and 1 more | 3 hr |
| Mar 1, 10:31 AM EST | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 89 min |
| Mar 1, 10:39 AM EST | River Flood Warning | ILN | Hocking | 31 hr |
| Mar 1, 11:24 AM EST | River Flood Warning | ILN | Adams | 17 hr |
| Mar 1, 12:12 PM EST | River Flood Warning | ILN | Pike, Scioto | 62 hr |
| Mar 1, 12:27 PM EST | Areal Flood Warning | ILN | Hocking, Pickaway, Ross | 3 hr |
| Mar 1, 1:04 PM EST | River Flood Warning | ILN | Ross | 5 hr |
| Mar 1, 2:14 PM EST | Special Weather Statement | ILN | Champaign, Clark, Greene, Union, Warren | 46 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.